Chin. Phys. B

ISSN 1674-1056 (Print)
CN 11-5639/O4
About
   » 《中国物理B》简介
   » 编委会
   » 历年SCI影响因子
   » 编辑团队
   » 联系我们
在线期刊
   » 最新录用
   » 网络预发表
   » 当期目录
   » 过刊浏览
   » 分类浏览
   » 下载排行
   » SCI高被引论文
作者中心
   » 投稿须知
   » 作者投稿
   » 作者查稿
   » 约稿通知
   » 版权协议
   » 论文模板
   » 作者常见问题
   » PACS查询
   » 文章上传预印本网站方法
审稿人
   » 审稿政策
   » 审稿人登录
   » 审稿人常见问题
   » 主编登录
   » 编委登录
   » 编辑登录
友情链接
   » 友情链接
本刊包含 PACS 号为 "02.30.Ik" 的文章:
40201 胡恒春, 刘飞艳
  Nonlocal symmetries and similarity reductions for Korteweg-de Vries-negative-order Korteweg-de Vries equation
    中国物理B   2020 Vol.29 (4): 40201-040201 [摘要] (3) [HTML 1 KB] [PDF 782 KB] (1)
40501 王海峰, 张玉峰
  Lump, lumpoff and predictable rogue wave solutions to a dimensionally reduced Hirota bilinear equation
    中国物理B   2020 Vol.29 (4): 40501-040501 [摘要] (8) [HTML 1 KB] [PDF 1382 KB] (4)
30202 杜仲, 田播, 屈启兴, 赵学慧
  Lax pair and vector semi-rational nonautonomous rogue waves fora coupled time-dependent coefficient fourth-order nonlinear Schrödinger system in an inhomogeneous optical fiber
    中国物理B   2020 Vol.29 (3): 30202-030202 [摘要] (44) [HTML 1 KB] [PDF 4270 KB] (34)
20302 董晓菲, 谢幼飞, 陈庆虎
  Unified approach to various quantum Rabi models witharbitrary parameters
    中国物理B   2020 Vol.29 (2): 20302-020302 [摘要] (53) [HTML 1 KB] [PDF 603 KB] (48)
20303 秦艳红, 伍勇, 赵立臣, 杨战营
  Interference properties of two-component matter wave solitons
    中国物理B   2020 Vol.29 (2): 20303-020303 [摘要] (60) [HTML 1 KB] [PDF 4159 KB] (105)
120201 熊志进, 许庆, 凌黎明
  Dark and multi-dark solitons in the three-component nonlinear Schrödinger equations on the general nonzero background
    中国物理B   2019 Vol.28 (12): 120201-120201 [摘要] (126) [HTML 1 KB] [PDF 11521 KB] (94)
110201 张钊, 杨翔宇, 李文涛, 李彪
  Trajectory equation of a lump before and after collision with line, lump, and breather waves for (2+1)-dimensional Kadomtsev-Petviashvili equation
    中国物理B   2019 Vol.28 (11): 110201-110201 [摘要] (102) [HTML 1 KB] [PDF 1783 KB] (76)
110202 刘建根, 杨小军, 冯忆颖
  Resonant multiple wave solutions to some integrable soliton equations
    中国物理B   2019 Vol.28 (11): 110202-110202 [摘要] (71) [HTML 1 KB] [PDF 889 KB] (74)
100202 袁丰, 贺劲松, 程艺
  Exact solutions of a (2+1)-dimensional extended shallow water wave equation
    中国物理B   2019 Vol.28 (10): 100202-100202 [摘要] (71) [HTML 1 KB] [PDF 2505 KB] (95)
90201 岑锋杰, 赵燕丹, 房霜韵, 孟欢, 俞军
  Painlevé integrability of the supersymmetric Ito equation
    中国物理B   2019 Vol.28 (9): 90201-090201 [摘要] (78) [HTML 1 KB] [PDF 334 KB] (58)
60502 孟令正, 秦艳红, 赵立臣, 杨战营
  Domain walls and their interactions in a two-component Bose-Einstein condensate
    中国物理B   2019 Vol.28 (6): 60502-060502 [摘要] (100) [HTML 1 KB] [PDF 3562 KB] (96)
20202 Abdselam Silem, 张成, 张大军
  Dynamics of three nonisospectral nonlinear Schrödinger equations
    中国物理B   2019 Vol.28 (2): 20202-020202 [摘要] (140) [HTML 1 KB] [PDF 5645 KB] (122)
10201 刘希忠, 俞军, 楼智美, 钱贤民
  A nonlocal Burgers equation in atmospheric dynamical system and its exact solutions
    中国物理B   2019 Vol.28 (1): 10201-010201 [摘要] (136) [HTML 1 KB] [PDF 1200 KB] (123)
10202 徐西祥, 郭敏
  A note on “Lattice soliton equation hierarchy and associated properties”
    中国物理B   2019 Vol.28 (1): 10202-010202 [摘要] (134) [HTML 1 KB] [PDF 343 KB] (70)
10501 赵立臣, 杨战营, 杨文力
  Solitons in nonlinear systems and eigen-states in quantum wells
    中国物理B   2019 Vol.28 (1): 10501-010501 [摘要] (118) [HTML 1 KB] [PDF 630 KB] (100)
120201 郑攀峰, 贾曼
  A more general form of lump solution, lumpoff, and instanton/rogue wave solutions of a reduced (3+1)-dimensional nonlinear evolution equation
    中国物理B   2018 Vol.27 (12): 120201-120201 [摘要] (195) [HTML 1 KB] [PDF 6451 KB] (171)
120202 徐思齐, 耿献国
  N-soliton solutions for the nonlocal two-wave interaction system via the Riemann-Hilbert method
    中国物理B   2018 Vol.27 (12): 120202-120202 [摘要] (177) [HTML 1 KB] [PDF 915 KB] (342)
70201 康周正, 夏铁成, 马茜
  Multi-soliton solutions for the coupled modified nonlinear Schrödinger equations via Riemann-Hilbert approach
    中国物理B   2018 Vol.27 (7): 70201-070201 [摘要] (163) [HTML 1 KB] [PDF 5307 KB] (208)
70306 EJKP Nandani, 管习文
  Momentum distribution and non-local high order correlation functions of 1D strongly interacting Bose gas
    中国物理B   2018 Vol.27 (7): 70306-070306 [摘要] (224) [HTML 1 KB] [PDF 359 KB] (137)
60201 刘帅君, 唐晓艳, 楼森岳
  Multiple Darboux-Bäcklund transformations via truncated Painlevé expansion and Lie point symmetry approach
    中国物理B   2018 Vol.27 (6): 60201-060201 [摘要] (141) [HTML 1 KB] [PDF 477 KB] (198)
40201 耿献国, 翟云云
  An extension of integrable equations related to AKNS and WKI spectral problems and their reductions
    中国物理B   2018 Vol.27 (4): 40201-040201 [摘要] (212) [HTML 1 KB] [PDF 589 KB] (165)
40202 刘汉泽, 张丽香
  Integrability classification and exact solutions to generalized variable-coefficient nonlinear evolution equation
    中国物理B   2018 Vol.27 (4): 40202-040202 [摘要] (213) [HTML 1 KB] [PDF 554 KB] (157)
30201 马立媛, 季佳梁, 徐宗玮, 朱佐农
  Solitary wave for a nonintegrable discrete nonlinear Schrödinger equation in nonlinear optical waveguide arrays
    中国物理B   2018 Vol.27 (3): 30201-030201 [摘要] (217) [HTML 1 KB] [PDF 2824 KB] (218)
20201 黄丽丽, 乔志军, 陈勇
  Soliton-cnoidal interactional wave solutions for the reduced Maxwell-Bloch equations
    中国物理B   2018 Vol.27 (2): 20201-020201 [摘要] (171) [HTML 1 KB] [PDF 7754 KB] (269)
10504 任杨, 杨战营, 刘冲, 杨文力
  Controllable optical superregular breathers in the femtosecond regime
    中国物理B   2018 Vol.27 (1): 10504-010504 [摘要] (178) [HTML 1 KB] [PDF 2279 KB] (128)
120201 徐涛, 陈勇, 林机
  Localized waves of the coupled cubic-quintic nonlinear Schrödinger equations in nonlinear optics
    中国物理B   2017 Vol.26 (12): 120201-120201 [摘要] (254) [HTML 1 KB] [PDF 11921 KB] (230)
100204 宋彩芹, 肖冬梅, 朱佐农
  Soliton and rogue wave solutions of two-component nonlinear Schrödinger equation coupled to the Boussinesq equation
    中国物理B   2017 Vol.26 (10): 100204-100204 [摘要] (254) [HTML 1 KB] [PDF 2107 KB] (417)
80502 李海彬, 杨扬, 王沛, 王晓光
  Identifying the closeness of eigenstates in quantum many-body systems
    中国物理B   2017 Vol.26 (8): 80502-080502 [摘要] (172) [HTML 1 KB] [PDF 503 KB] (156)
70201 Yakup Yıldırım, Emrullah Yašar
  Multiple exp-function method for soliton solutions ofnonlinear evolution equations
    中国物理B   2017 Vol.26 (7): 70201-070201 [摘要] (269) [HTML 1 KB] [PDF 12346 KB] (560)
37501 黄旭初
  Exact solutions of an Ising spin chain with a spin-1 impurity
    中国物理B   2017 Vol.26 (3): 37501-037501 [摘要] (135) [HTML 0 KB] [PDF 254 KB] (187)
首页 | 前页 | 后页 | 末页第1页 共4页 共116条记录
Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn